Hail, Wayne
- When
- July 19, 3:20 PM EST
- Where
- Wayne County, 1.38 mi N of New Boston
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.190, -83.380
A hot and humid air mass in place allowed a few severe thunderstorms to develop during the early evening hours which impacted areas between the M-59 and I-96 corridors.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A hot and humid air mass in place allowed a few severe thunderstorms to develop during the early evening hours which impacted areas between the M-59 and I-96 corridors.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 19, 3:01 PM EST, 19 minutes earlier.
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
401 PM EDT Fri Jul 19 2019
.DISCUSSION...
NEAR TERM / REST OF TODAY THROUGH TONIGHT
As of 400 PM EDT...Heat Advisories/Excessive Heat Warnings continue
as southeast Michigan continues to reside in the hottest and most
humid air of the year, with widespread heat indices peaking 100-110
degrees. These heat indices have been a byproduct of high
temperatures reaching into the lower 90s for most areas, and
dewpoints surging into the mid/upper 70s with arguably an 80 degree
reading not out of the question in the farmland areas of
Washtenaw/Lenawee/Monroe counties. The very hot and humid airmass has
also resulted in impressive instability building across the region,
with MLCAPEs of 2000-3000 J/kg coinciding with PWAT values around 2
inches.
Earlier morning convection that affected the Thumb has raced east,
spawning additional thunderstorms across southern Ontario and
eventually into the eastern Lake Erie/western Lake Ontario region by
this evening. Closer to home, this morning's convection left an
outflow boundary oriented west/east that has slowly been drifting
southward towards the M-59 corridor with time. Additionally, remnant
convective debris from the morning activity that has slowly been
eroding and giving way to a bubbling cumulus congestus field has
allowed for a quasi-differential heating boundary to also develop,
providing just enough moisture convergence for thunderstorm
development across portions of the Detroit metro/Ann Arbor over the
past few hours. This activity has exhibited vigorous storm
development in the loaded instability environment, with a few cores
reaching over 50 kft. Lack of more organized deep layer shear has
prevented more coherent storm organization thus far, but the strong
thermodynamic environment coupled with precip loading in updrafts
(freezing level around 15 kft) will enable the potential for a few
wet microbursts producing brief wind gusts as high as 40-60 mph.
Small hail will be tough to come by with the strongest storms though
given the very warm thermal profile in place through the column.
Acknowledging the impressive instability in place, SPC has now
placed almost all of southeast Michigan in a Slight Risk for severe
thunderstorms for this afternoon/evening.
The other big threat from thunderstorm activity this afternoon will
be the potential for locally heavy rain. Rainfall rates of 1-2
inches per hour will be possible with the strongest activity, and
may produce rain totals easily exceeding 2 inches in spots leading
to significant poor drainage flooding concerns, and possibly
localized flash flooding should storms hit more susceptible
urbanized areas.
Additional thunderstorm development is already underway across
Ingham/Livingston/western Oakland counties in the aforementioned
cumulus congestus field, and will likely continue further
development east/southeast towards the Detroit metro heading into
the evening hours. This second round of activity will also pose the
risk for brief wet microbursts, but will have to watch closely for
any better cold pool organization that could result not only in a
better wind threat, but an increased risk for excessive rainfall
over a larger area. Isolated thunderstorms will also be possible
further north across the Thumb as a weak midlevel impulse rotates
through.
Heading into the late evening hours, any lingering thunderstorms
should wane/depart east giving way to drier conditions for at least
the first half of the night. Attention will then shift to a robust
MCS/possible derecho that will be racing east across eastern
Minnesota into northern Wisconsin and eventually northern Lower
Michigan late tonight. After this afternoons/evening convection, all
indications point to the cap (12 C at 700 hPa) becoming
reestablished across lower Michigan, and pushing the nose of the
theta-e ridge further north outside of the immediate region. There
remains a mixed signal in model guidance regarding the track that
the MCS will take, but given the prevailing zonal flow aloft and
current trends in water vapor imagery across the upper Midwest,
forecast thinking is that the bulk of the remnants should remain
north of southeast Michigan. Will continue to play somewhat bearish
with the forecast north of I-69 and leave chance PoPs in the
forecast, with a current dry remainder of the night forecast further
south.
Outside of MCS watching tonight, it will continue to remain very
warm and muggy through the night as low temperatures only fall into
the mid/upper 70s for most areas, and possibly not even out of the
lower 80s for portions of the Detroit metro. These high minimum
temperatures will flirt with records for tonight and Saturday night
as well, and will bring little relief from the oppressive heat from
this afternoon.
SHORT TERM / SATURDAY THROUGH SUNDAY NIGHT
Heat Advisories and Excessive Heat Warnings will remain in effect
through Saturday as one more oppressively hot and humid day will
affect the region. Should the aforementioned nighttime MCS up north
actually stay to the north, and its associated convective debris
clouds are less opaque and allow for greater insolation, the
potential easily exists for Saturday to be even hotter than today.
Will leave the current heat headlines as is though, as there is a
bit of uncertainty again with cloud cover and possible remnant MCS
activity in the Heat Advisory counties to upgrade to a warning at
this time. However, those in the Excessive Heat Warning will be in
for the summer bake as high temperatures soar easily into the mid
90s, and possibly upper 90s in spots. With dewpoints still lingering
in the mid/upper 70s, several locations south of I-69 look to see
heat indices exceed 110 degrees at times, possibly peaking as high
as 115 degrees.
The continued heat and humidity will allow for another day of more
than plentiful instability to be in place as MLCAPEs look to
potentially exceed 3000 J/kg. More widespread coverage of
thunderstorms is expected by Saturday afternoon as weak midlevel
impulses ride through the zonal flow and interact with a slowly
southward moving cold front boundary. Coverage will initially be
greatest north of M-59 during the second half of the day, with
coverage eventually drifting southward with time heading into the
night. Isolated severe thunderstorms will be again be possible
Saturday with slightly better shear (30-35 knots) moving in from the
north and the continued ambient high instability environment.
Damaging wind gusts would be the primary threat. Locally heavy
rainfall and additional flooding concerns will also be possible,
especially for thunderstorms that move over areas that see high rain
totals Friday.
Saturday night will be another muggy night, although not quite as
muggy as Friday night, as the cold front slowly moving south across
the region allows low temperatures to range from the upper 60s/lower
70s north to mid 70s south. Dewpoints during this time will also
begin to slowly decrease into the upper 60s/lower 70s as well vs
mid/upper 70s.
Guidance has slowed considerably with the passage of the cold front,
and it now looks like it will get hung up at least for the southern
half of the region on Sunday. Additional scattered thunderstorms
will be possible as a result, with coverage slowly waning by late
Sunday night. High temperatures Sunday will be in the 80s with lows
Sunday night much cooler in the upper 50s/lower 60s. Heat indices
Sunday will also be notably cooler, and only reach into the lower
90s closer to the Ohio border.
For more on the record heat today and Saturday, refer to the Climate
section below.
LONG TERM / MONDAY THROUGH THURSDAY
Seasonably cool conditions expected Monday as continued cold/dry
advection from the north allows 850mb temps to settle around 10C.
This will translate to highs in the mid to upper 70s. Dew points in
the 50s will bring a noticeably less humid feel to the air compared
to this weekend.
The Great Lakes will be positioned beneath a region of negative
vorticity advection for the early week as a longwave trough slowly
advances to the eastern seaboard. The result will be dry conditions
and high pressure building in at the surface. High temperatures will
increase slightly each day, eventually reaching near normal values
in the lower 80s by midweek. There is a very low chance of showers
and storms on Thursday as height falls move overhead with an
approaching trough, otherwise dry weather looks to prevail into the
late week.
&&
.MARINE...
The warm and humid theme will continue both today and tomorrow for
the open waters which will result in continued chances for heavy
showers and strong thunderstorms. Primary concern for any
thunderstorm development will be strong winds that could produce
variable wind conditions and erratic wave development. Otherwise,
non-thunderstorm wind direction will remain from the southwest. A
cold front remains on track to push through the Great Lakes late
Saturday into Sunday which will veer wind direction from the
southwest to the northeast.
&&
.HYDROLOGY...
Hot and humid air mass remains parked over the Great Lakes both
today and tomorrow which will bring the continued chance to see
showers and storms, some strong. The source of showers and
thunderstorm development will be residual outflow boundaries from
previous storms and differential heating boundaries from prior cloud
cover. Strong thunderstorms will be capable of producing a quick 1-2
inches of rainfall accumulation in a short period of time, as has
been observed via radar estimates this afternoon, around the Ann
Arbor/Ypsilanti region. The most likely chance for thunderstorm
development this afternoon and evening will be around the greater
Metro Detroit area, but a possible storm complex, currently over MN,
may move downstream towards and across MI overnight which would be
the source of additional heavy rainfall. Additional strong showers
and storms are expected again tomorrow, but confidence is low at
this time regarding spatial extent and timing of thunderstorm
development. Overall, expect the continued chance for heavy showers
and strong storms both today and tomorrow. Rainfall totals will be
highly variable across SE MI, but localized flooding, including
flash flooding, remains possible.
&&
.CLIMATE...
July 19/20th July 19/20th
Record Highs High Minimum
DTW 100 (1946) / 97 (1977) 78 (1986) / 77 (1932)
FNT 99 (1946) / 102 (1930) 78 (2013) / 75 (1977)
MBS 99 (1935) / 102 (1930) 74 (2013) / 73 (2011)
&&
.PREV DISCUSSION...
Issued at 147 PM EDT Fri Jul 19 2019
AVIATION...
Very saturated conditions marked by temperatures in the lower 90s
and dew points in the upper-70s have allowed MVFR cigs to hold in
through the better part of the morning and early afternoon across
KPTK down to the metro terminals. Given the saturated airmass will
hold in place through the day, current thinking is not much change
to cigs expected through the remainder of the afternoon and evening.
Residual outflow boundaries from prior convection and differential
heating boundaries will tap into a large reservoir of instability
that has built in across SE MI and will be the focal point for
thunderstorms, some strong, this afternoon and evening. Current
visible satellite and radar data suggests KPTK south to the Metro
terminals will have the best chance at seeing thunderstorm
development this afternoon between 18Z - 22Z. Thunderstorm chances
will be possible after 22Z through the morning, however, confidence
is too low to include in TAF period at this time. Otherwise, an
approaching MCS complex developing over MN/WI today will be the
second focal point for thunderstorms overnight, with MBS down to FNT
having the best chances to see storms. Otherwise, non-thunderstorm
wind gusts between 20 - 25 knots will be possible this afternoon as
diurnal heating mixes stronger winds down to the surface. Flow to
hold steady from the southwest.
For DTW... Axis of higher moisture to hold steady over KDTW through
the afternoon and evening which will bring continued MVFR BKN cigs.
Periods of SCT cigs to 2.5-3.5 kft possible with afternoon heating.
Additionally, outflow boundaries from residual storms and diurnal
heating will produce thunderstorms, some strong, around the
terminal. Confidence remains moderate at this time regarding timing
and spatial extent of thunderstorm development.
DTW THRESHOLD PROBABILITIES...
* High for ceiling 5000 ft or less today.
* Moderate for thunderstorms this afternoon and evening.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Heat Advisory until 8 PM EDT Saturday for MIZ047>049-053>055.
Excessive Heat Warning until 8 PM EDT Saturday for MIZ060>063-
068>070-075-076-082-083.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
DISCUSSION...IRL/TF
MARINE.......AM
HYDROLOGY....AM
CLIMATE......BT
AVIATION.....AM
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 518 AM EDT Fri Jul 19 2019 MIZ060>063-068>070-075-076-082-083-200930- Shiawassee-Genesee-Lapeer-St. Clair-Livingston-Oakland-Macomb- Washtenaw-Wayne-Lenawee-Monroe- 518 AM EDT Fri Jul 19 2019 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight An Excessive Heat Warning is in effect. Refer to the latest forecast information for more details. Several rounds of showers and thunderstorms are possible today and tonight. The first chance of storms occurs during the morning as activity moves in from the west and develops overhead. This pattern could spawn additional development during mid afternoon in the extreme heat and humidity across the area while new storms also develop over the Midwest that could move into Lower Michigan tonight. The primary threat from all of the storms today and tonight is damaging wind gusts potentially around 60 mph. Storm motion is projected west to east at 35 mph but heavy rainfall and localized flooding is still possible where lines of storms develop and move over the same area multiple times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An Excessive Heat Warning remains in effect through Saturday evening. Refer to the latest forecast information for more details. Thunderstorms remain possible as hot and humid air remains over the region Saturday followed by a cold front Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not yet planned for today and tonight. MIZ047>049-053>055-200930- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac- 518 AM EDT Fri Jul 19 2019 This hazardous weather outlook is for the Tri Cities and Thumb portions of southeast Michigan. .DAY ONE...Today and Tonight A Heat Advisory is in effect. Refer to the latest forecast information for more details. Several rounds of showers and thunderstorms are possible today and tonight. The first chance of storms occurs during the morning as activity moves in from the west and develops overhead. This pattern could spawn additional development during mid afternoon in the extreme heat and humidity across the area while new storms also develop over the Midwest that could move into Lower Michigan tonight. The primary threat from all of the storms today and tonight is damaging wind gusts potentially around 60 mph. Storm motion is projected west to east at 35 mph but heavy rainfall and localized flooding is still possible where lines of storms develop and move over the same area multiple times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Heat Advisory remains in effect through Saturday evening. Refer to the latest forecast information for more details. Thunderstorms remain possible as hot and humid air remains over the region Saturday followed by a cold front Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not yet planned for today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-200930- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 518 AM EDT Fri Jul 19 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Several rounds of showers and thunderstorms are possible today and tonight. The first chance of storms occurs during the morning mainly south of Sturgeon Point as activity moves in from the west and develops overhead. This pattern could spawn additional development during mid afternoon in the extreme heat and humidity over land areas extending into marine areas and as new storms also develop over the Midwest that could move into the central Great Lakes tonight. The primary threat from all of the storms today and tonight is wind gusts potentially around 50 knots. Storm motion is projected west to east at 30 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms remain possible as hot and humid air remains over the region Saturday followed by a cold front Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not yet planned for today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
Special Weather Statement
National Weather Service Detroit/Pontiac MI
323 PM EDT Fri Jul 19 2019
MIZ060-061-068-192030-
Livingston MI-Shiawassee MI-Genesee MI-
323 PM EDT Fri Jul 19 2019
...SPECIAL WEATHER STATEMENT...
At 322 PM EDT, Doppler radar was tracking rapidly developing
thunderstorms along a line extending from near Linden to 6 miles
southeast of Williamston. Movement was east at 20 mph.
Winds in excess of 30 mph will be possible with these storms.
Strong thunderstorms will be near...
Linden around 330 PM EDT.
Fenton around 335 PM EDT.
Lake Fenton around 345 PM EDT.
Howell around 400 PM EDT.
Cohoctah and Oak Grove around 405 PM EDT.
Hartland around 425 PM EDT.
Other locations impacted by these storms include Parkers Corners,
Plainfield, Chilson, Argentine, Conway Township, Tyrone Township and
Deerfield Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also possible with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4280 8415 4289 8369 4250 8367 4247 8414
4277 8416 4278 8417
TIME...MOT...LOC 1922Z 251DEG 19KT 4279 8381 4260 8422
MannPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
340 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM MARINE TSTM WIND 5 ESE MOUNT CLEMENS 42.57N 82.80W
07/19/2019 M63 MPH MACOMB MI MESONET
MEASURED AT LAKE ST. CLAIR METROPARK.
&&
TFSpecial Weather Statement
National Weather Service Detroit/Pontiac MI
340 PM EDT Fri Jul 19 2019
MIZ063-070-192030-
Macomb MI-St. Clair MI-
340 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACOMB AND
SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 430 PM EDT...
At 340 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Baltimore to near Algonac. Movement
was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Algonac and Harsens Island around 345 PM EDT.
Marine City around 420 PM EDT.
Other locations impacted by these storms include Anchorville, Pearl
Beach, Chesterfield Township, Fair Haven and New Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4267 8251 4261 8252 4255 8258 4255 8261
4256 8264 4250 8270 4254 8276 4254 8281
4243 8284 4243 8286 4271 8294 4275 8248
TIME...MOT...LOC 1940Z 259DEG 21KT 4266 8281 4257 8250
MannSpecial Weather Statement
National Weather Service Detroit/Pontiac MI
352 PM EDT Fri Jul 19 2019
MIZ075-076-192045-
Washtenaw MI-Wayne MI-
352 PM EDT Fri Jul 19 2019
...SPECIAL WEATHER STATEMENT...
At 352 PM EDT, Doppler radar was tracking a strong thunderstorm over
Willis, or near Ypsilanti, moving east at 15 mph.
Winds in excess of 30 mph will be possible with this storm.
This strong thunderstorm will be near...
Willis around 355 PM EDT.
Belleville around 410 PM EDT.
Flat Rock around 445 PM EDT.
Other locations impacted by this storm include Wayne, Whittaker,
Willow, Sumpter Township, New Boston, Waltz, Inkster, Westland and
Dearborn Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4209 8342 4211 8366 4229 8364 4229 8330
4209 8328
TIME...MOT...LOC 1952Z 282DEG 14KT 4219 8357
MannSpecial Weather Statement
National Weather Service Detroit/Pontiac MI
401 PM EDT Fri Jul 19 2019
MIZ068-069-075-076-192100-
Livingston MI-Oakland MI-Washtenaw MI-Wayne MI-
401 PM EDT Fri Jul 19 2019
...SPECIAL WEATHER STATEMENT...
At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hartland to Hamburg to near Chelsea.
Movement was east at 25 mph.
Winds in excess of 30 mph will be possible with these storms.
Strong thunderstorms will be near...
Brighton and Hamburg around 405 PM EDT.
Hartland around 410 PM EDT.
Fenton and Whitmore Lake around 415 PM EDT.
South Lyon around 425 PM EDT.
Holly, Dexter and Salem around 430 PM EDT.
Ann Arbor around 440 PM EDT.
Northville around 445 PM EDT.
Novi and Canton around 450 PM EDT.
Other locations impacted by these storms include Keego Harbor,
Waterford, Orchard Lake, Hudson Mills Metropark, Commerce, Delhi
Mills, Rose Center, Pinckney State Recreation Area, Lake Angelus and
Farmington Hills.
People attending Ann Arbor Art Fairs, and Farmington Founders
Festival should prepare to seek safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4268 8401 4278 8393 4279 8329 4244 8334
4216 8355 4226 8413 4235 8413
TIME...MOT...LOC 2001Z 266DEG 20KT 4271 8383 4245 8381 4229 8410
MannSpecial Weather Statement
National Weather Service Detroit/Pontiac MI
416 PM EDT Fri Jul 19 2019
MIZ076-192115-
Wayne MI-
416 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE COUNTY UNTIL
515 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm near
Romulus, moving east at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Romulus around 435 PM EDT.
Flat Rock around 445 PM EDT.
Taylor and Greenfield Village around 450 PM EDT.
Trenton around 500 PM EDT.
Grosse Ile around 505 PM EDT.
Wyandotte around 510 PM EDT.
Other locations impacted by this storm include Brownstown Township,
Inkster, Melvindale, Gibraltar, Sumpter Township, New Boston,
Riverview, Wayne, Willow and Ecorse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4209 8326 4209 8333 4212 8353 4232 8346
4231 8308 4229 8309 4224 8313 4215 8313
4207 8316
TIME...MOT...LOC 2015Z 271DEG 15KT 4220 8342
MannThe national radar mosaic for the moment the first event began.
9 thunderstorm wind, 1 hail. Local standard time, as filed.
Multiple trees and large limbs down.
Multiple large tree limbs down.
Multiple large trees down.
A tree was reported down.
A large tree was reported down.
Two trees and multiple large tree limbs down.
Multiple large trees reported down.
A large tree limb was reported down.
Tents were blown down at the Ann Arbor Art Fair which resulted in one injury.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2019Every state in 2019This day in weather historyWarnings in Michigan, July 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 846643, 846647, 846648, 846649, 846644, 846645, 846650, 846651, 846646, 846653.